# SDR R61A20100228

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 14,021 hours, 8,997 cycles
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AVNX MAU 3A FAIL MSG IN FLIGHT ALONG WITH OTHER EICAS MSGS.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT INTO MCI.  ON CALL MAINTENANCE RESET NIC/PROC 5, PERFORMED RTS TEST, OPS CHECKED RIGHT TR, SPOILERS, BRAKES, A/P, AND A/T SYSTEM PER EMB AMM, ALL OPS CHECKED GOOD.  A/C WAS RETURNED TO SERVICE.
